Freeze effect of Cymbalta

We have 739 consumer reports for Cymbalta. Freeze effect occurred in 1%.

Patients statistics on Freeze side effect for Cymbalta

Female
Male

Average weight in Lbs
192.9
187.39

Average height in Ft
5′ 6″
6′ 1″

Average age
37
48

Cymbalta Circle Diagram 5 consumers of 739 reported about Freeze

  1. Mary R. Wolf says:
    3.0 rating

    Cymbalta for Depression

    in the first few days: a tablet was like high – could barely communicate, eye-opening and big pupils – teeth-biting, trouble concentrating, attacks of fatigue, no appetite, no bowel movement, no need for physical closeness (sex) After 5 days: increase to 2 tablets, After 2 days we went better – teeth biting, difficulty concentrating, tiredness, no appetite, no bowel movements, no need for physical closeness (sex) goose bumps and shivering despite room temperature, after 10 days: increase to 3 tablets, side effects see above … depression better no great downs more now after 17 days about 5 pounds and decreased circulatory problems because I can hardly eat anything because my teeth hurt, I have to make enemas so I have a bowel movement (drugs for constipation do not help) and my partner is frustrated because I do not want to be near – cooking is barely possible (everything burns) – become mo talking to my doctor because I would prefer to discontinue the drug and try a therapy before I stand as a hungry hook without a partner; o)

  2. James C. Sipes says:
    3.0 rating

    Cymbalta for Depression

    I can only recommend this medicine. Due to depression and anxiety disorders, I was close to retirement. Thanks to Cymbalta, I am fully operational again. Fears have disappeared. Of course, accompanying psychotherapy. I had only minor side effects at the beginning of the therapy. Fatigue, shivers and freezing, mild hallucinations – problems have disappeared with dose increase however. So my tip – the first weeks and then it gets better.

    Side effects: Freeze; Hallucinations; Sweat; Fatigue
  3. Derick A. Taylor says:
    2.0 rating

    Cymbalta for Psychosomatic disorder; Depression

    Have the drug in the KJP for depression and psychosomatic pain. My psychiatrist was of the opinion that my mood has stabilized a bit, of which I personally have noticed nothing. I just realized that I woke up almost every night, either because I was frozen, because I was very sweaty or had very intimate dreams that were normal at the age of 17 but not that common (sometimes several times in one night). In addition, I was in control of female co-patient just under control where I otherwise had no problems. My depression and pain were also promoted, because then I was indeed popular with the girls, but not popular enough for my needs. After the KJP, I came to the Psychiatric Aftercare (supervised WG) in which I had similar problems and after about a year of treatment with very little progress, I have managed to persuade my psychiatrist to discontinue the drug. Since then I feel better and better. Unfortunately, I still have the fear that I’m still out of control, with the girls and therefore avoid any contact. But I think that it should work again after 3 months and I can now dare to leave my apartment again. Personally, I can only advise against the drug. Instead, people with depression should try to understand why they have them and learn to walk or change their situation (eg move, find new / other friends, etc.).

    Side effects: Freeze; Dream changes; Sweat
  4. Edward C. Cate says:
    4.0 rating

    Cymbalta for Anxiety disorders; Depression

    Initial situation: Moderate to severe depression with suicidal tendencies and strong basic anxieties for years. Small odyssey by doctors’ offices, pharmacies, clinics. After several attempts with similar drugs (for example, Cipralex), I was prescribed by the treating specialist Cymbalta. Since I suffer in parallel to a very painful Athros in the lumbar region, the goal was to use Cymbalta at the same time as an analgesic, which last succeeded largely. The depression and anxiety attacks were largely reduced. As far as the success story – and now the price I had to pay: 1. Continuous insomnia. The sleep deprivation went so far that on some days I took alcohol in large quantities to me to be able to sleep at least once in between one night. This resulted in a chaotic daily routine. I was usually very tired but could not sleep. In addition, persistent jerking of the right side of the body down to the soles of the feet, as soon as one lay. The sleep and sedatives prescribed for the occasion had practically no effect. 2. Hypertension & amp; Cardiovascular disorders: Hypertension was treated with the drug Vascord. Here, however, came the o.g. Alcohol consumption in the way (this topic is treated only in passing). 3. After several weeks of treatment with Cymbalta, there were pronounced allergies and water in the legs, which swelled up and I could barely use the existing shoes. There were small open spots on the legs and the dermatologist warned me urgently in front of permanently open legs. 4. Extensive libido loss 5. Extremely disturbing dry mouth i.V. 6. A very strange effect of taking 2x30mg = 60mg Cymbalta daily, in my view, was that the described back pain and pain in the left leg increased dramatically when taking only 30 mg Cymbalta compared to the initial state and on the Level of 60 mg overall decreased noticeably again. 7. Secondary disorders: dizziness, pain in the kidney area, abdominal pain, burning eyes i.V. with vision problems, freezing at room temperature with goose bumps?!, problems with joints similar to rheumatism, permanent eructation, rudimentary features, which are comparable to Parkinson’s. Conclusion: Now that some synthetic Phamazeutika for the treatment of depression and anxiety under medical supervision with me came to the application and the drug Cymbalta proved by far the most compatible, strengthened with me the feeling, in this way an increasing, creeping poisoning of my body not to be missed, especially as the above Allergy i. V. with itching all over the body became more and more disturbing. After I was again prescribed a drug just against such side effects, I have in my sole discretion `pulled the emergency brake and now I prescribed an immediate stop of taking all drugs of synthetic origin. From now on I try to `detoxify` the body. After that, I will use natural remedies such as B. Hyperiplant 600 return! Although these herbal medicines cause due to the necessarily high concentrations, regularly pronounced intestinal colic, but a regular sleep is guaranteed and a permanent sleep deprivation would be the end for me anyway. At the same time, I hope to get through a week’s withdrawal and conversion to some extent. CC to my doctors